MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS ESSENTIAL MRI PATIENT MONITOR (MODEL 865353); OXIMETER

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS ESSENTIAL MRI PATIENT MONITOR (MODEL 865353); OXIMETER
Model Number ESSENTIAL MRI PATIENT MONITOR
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the bench the bench technician discovered there was no sound coming from the unit while repairing the unit for another issue.The bench technician order part and fixed the alarm assembly.Based on the information available, the cause of the reported problem was a defective alarm speaker.The reported problem was confirmed.The bench replaced the part and the device was operational and returned to the customer.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
At bench, evaluating the device for another unrelated issue, it was reported that there was no sound coming from the unit.The device was not in clinical use at time of event, no patient involvement.

Brand Name
ESSENTIAL MRI PATIENT MONITOR (MODEL 865353)
Common Device Name
OXIMETER
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key23284900
Report Number1051786-2025-000013
Device Sequence Number8809229
Product Code DQA
UDI-Device Identifier00884838012585
UDI-Public(01)00884838012585
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K152330
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberESSENTIAL MRI PATIENT MONITOR
Device Catalogue Number865353
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown